# SDR Y2PA201911265047

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON20
- Aircraft serial: 195
- Aircraft time: 25,508 hours, 20,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Switch
- Part number: A1238012
- Part serial: 292
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: CREW REPORTED LANDING GEAR WOULD NOT RETRACT, ATC DECLARED EMERGENCY. CREW STATED THEY HAD 3 GREEN 
LIGHTS, REFERENCED P.O.H. AND LANDED NORMALLY AT KYIP
CORRECTIVE ACTION: USA JET MAINTENANCE AT KYIP REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR SWITCH IAW DA20 
AMM 32-60-10. OPS AND LEAK CHECKS GOOD IAW DA20 MM 32-30-0
